# SDR USAA20100812BB048

- Difficulty date: August 11, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Line
- Condition: Low Pressure
- Location: L1 Door Slide
- Component: Gauge
- Component part number: 805400100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - THE L1 DOOR EMERGENCY POWER RESERVOIR PRESSURE WAS FOUND BELOW LIMITS.  REMOVED AND REPLACED THE EMERGENCY POWER RESERVOIR AT L1 DOOR.   FOUND BOURDON TUBE IN PRESSURE GAUGE LEAKING.  REPLACED PRESSURE GAUGE AND SERVICED THE UNIT.
